MathSciNet Relay Station
MathSciNet bibliographic data
MR1665705 (2001d:11055) 11F67 (11F30)
Luo, Wenzhi Values of symmetric square $L$-functions at $1$. J. Reine Angew. Math. 506 (1999), 215–235.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement